| Model Number |
1915G |
| Medical Device Problem Code |
Break (1069)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
08/01/2022
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
(b)(4).This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by ethicon inc, or its employees that the report constitutes an admission that the product, ethicon inc, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.Attempts are being made to obtain the following information.To date no response has been provided.If further details are received at a later date a supplemental medwatch will be sent.When was the sutures being weak and breaking (in the package, during removal from package, during handling prior to use on patient or during use on the patient)? please specify when was the needles broke (in the package, during removal from package, during handling prior to use on patient or during use on the patient)? please specify it was reported the product code "0030h" (e-z clean pncl rkr hlstr) however, sutures and needles are not related to this product, could you please confirm the correct product code for this event? please provide the lot number: could you please confirm the quantity of products involved in this event? did the event occur during one or multiple patient procedures? what is the total number of procedures? have any of these events been previously reported to ethicon? if so, provide the respective reference number(s).If this event occurred in multiple procedures, please provide the following information for each patient event.What was the name of the procedure? what was the procedure date? was there any adverse consequence associated with the patient? please provide the product code and lot number attempts are being made to retrieve the device.To date the device has not been returned.If the device or further details are received at a later date a supplemental medwatch will be sent.(b)(4).Related events captured via 2210968-2022-10063.
Event or Problem Description
It was reported that a patient underwent an unknown procedure on an unknown date in 2022 and suture was used.The needles were breaking and suture was being weak and breaking.There were no patient consequences reported.Additional information has been requested.
Additional Manufacturer Narrative
Product complaint # (b)(4).Date sent to the fda: 01/04/2023.This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by ethicon inc, or its employees that the report constitutes an admission that the product, ethicon inc or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.Additional information was requested and the following was obtained: when was the sutures being weak and breaking (in the package, during removal from package, during handling prior to use on patient or during use on the patient)? removing from packaging with needle holders they would break off.2-3 out of 10 are breaking.When was the needles broke (in the package, during removal from package, during handling prior to use on patient or during use on the patient)? please specify both removal and on patient.It was reported the product code "0030h" (e-z clean pncl rkr hlstr) however, sutures and needles are not related to this product, could you please confirm the correct product code for this event? ethicon 1915.Could you please confirm the quantity of products involved in this event? 20-30 each.Did the event occur during one or multiple patient procedures? mutiple days on multiple patients.What is the total number of procedures? unknown, 30-50.Have any of these events been previously reported to ethicon? no.If this event occurred in multiple procedures, please provide the following information for each patient event.What was the name of the procedure? mohs facial, mohs arms, mohs torso, along with countless regular procedures.What was the procedure date? (b)(6).Was there any adverse consequence associated with the patient? no.Please provide the lot number: no lot number on packaging.Product code updated to 1915g.